# SDR PCAA9700489

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS2B
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ROC, A/C DIVERTED INTO ALB DUE TO SMOKE IN COCKPIT.  MAINTENANCE LOCATED SOURCE OF SMOKE TO BE COMING FROM AUX INVERTER.  INVERTER WAS DEACTIVATED AND A/C WAS DISPATCHED UNDER MEL PROVISIONS.  THE AUX INVERTER WAS REPLACED DURING RON MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
